# SDR SWIA201436142

- Difficulty date: January 22, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 30,599 hours, 41,470 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT THE FWD RIGGING BAY DOOR FUSELAGE FRAME CUT OUT CTR SKIN AREA FRAME CORRODED.  C-CHECK REPLACED FWD RIGGING BAY DOOR FUSELAGE FRAME CUT OUT MOLDING IAW SRM PN 120-38322-001.
